American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 238 found      Go to page: < 2 3 4 5 6 7 8

[121] Peter Sjögren. An estimate for a first-order Riesz operator on the affine group. Trans. Amer. Math. Soc. 351 (1999) 3301-3314. MR 1475695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Jonathan Bennett. A multiplier relation for Calderón-Zygmund operators on $L^1(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 127 (1999) 715-723. MR 1476118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Thierry Coulhon and Xuan Thinh Duong. Riesz transforms for $1\le p\le 2$ . Trans. Amer. Math. Soc. 351 (1999) 1151-1169. MR 1458299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] E. I. Berezhnoi. Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 79-87. MR 1622773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Nigel Kalton and Marius Mitrea. Stability results on interpolation scales of quasi-Banach spaces and applications. Trans. Amer. Math. Soc. 350 (1998) 3903-3922. MR 1443193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Michael Christ and Alexander Kiselev. Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Amer. Math. Soc. 11 (1998) 771-797. MR 1621882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Igor E. Verbitsky and Richard L. Wheeden. Weighted norm inequalities for integral operators . Trans. Amer. Math. Soc. 350 (1998) 3371-3391. MR 1443202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Loukas Grafakos, Xinwei Li and Dachun Yang. Bilinear operators on Herz-type Hardy spaces. Trans. Amer. Math. Soc. 350 (1998) 1249-1275. MR 1407489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Scipio Cuccagna. Sobolev estimates for operators given by averages over cones. Trans. Amer. Math. Soc. 350 (1998) 935-946. MR 1390975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Dashan Fan and Yibiao Pan. A singular integral operator with rough kernel. Proc. Amer. Math. Soc. 125 (1997) 3695-3703. MR 1422868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Yong Ding. Weak type bounds for a class of rough operators with power weights. Proc. Amer. Math. Soc. 125 (1997) 2939-2942. MR 1401735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Shiying Zhao. Weighted weak-type inequalities for the maximal function of nonnegative integral transforms over approach regions. Proc. Amer. Math. Soc. 125 (1997) 2013-2020. MR 1372047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Daniel M. Oberlin. A convolution estimate for a measure on a curve in $\mathbb{R}^4$. Proc. Amer. Math. Soc. 125 (1997) 1355-1361. MR 1363436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] José A. Raposo and Javier Soria. Best approach regions for potential spaces. Proc. Amer. Math. Soc. 125 (1997) 1105-1109. MR 1363181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] A. Volberg. Matrix $A_p$ weights via $S$-functions. J. Amer. Math. Soc. 10 (1997) 445-466. MR 1423034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Merja Vihtilä. The boundedness of Riesz $s$-transforms of measures in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 124 (1996) 3797-3804. MR 1343727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Yibiao Pan. Oscillatory singular integrals on $L^p$ and Hardy spaces . Proc. Amer. Math. Soc. 124 (1996) 2821-2825. MR 1328369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Luis A. Caffarelli and Cristian E. Gutiérrez. Real analysis related to the Monge-Ampère equation. Trans. Amer. Math. Soc. 348 (1996) 1075-1092. MR 1321570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Dorina Mitrea and Marius Mitrea. Boundary integral methods for harmonic differential forms in Lipschitz domains. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 92-97. MR 1412947.
Abstract, references, and article information   
View Article: PDF

[140] Andreas Seeger. Singular integral operators with rough convolution kernels. J. Amer. Math. Soc. 9 (1996) 95-105. MR 1317232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] William Beckner. Pitt's inequality and the uncertainty principle . Proc. Amer. Math. Soc. 123 (1995) 1897-1905. MR 1254832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] John L. Lewis and Margaret A. M. Murray. The method of layer potentials for the heat equation in time-varying domains. Memoirs of the AMS 114 (1995) MR 1323804.
Book volume table of contents   

[143] Marius Mitrea. On Dahlberg's Lusin area integral theorem . Proc. Amer. Math. Soc. 123 (1995) 1449-1455. MR 1239801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Wei Wang. A discrete transform and Triebel-Lizorkin spaces on the bidisc . Trans. Amer. Math. Soc. 347 (1995) 1351-1364. MR 1254857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Shan Zhen Lu and Da Chun Yang. Oscillatory singular integrals on Hardy spaces associated with Herz spaces . Proc. Amer. Math. Soc. 123 (1995) 1695-1701. MR 1239800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Anthony Carbery, Stephen Wainger and James Wright. Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group . J. Amer. Math. Soc. 8 (1995) 141-179. MR 1273412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Jong-Guk Bak. H\"ormander's condition and a convolution operator generalizing Riesz potentials . Proc. Amer. Math. Soc. 120 (1994) 647-649. MR 1195475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Pertti Mattila and Mark S. Melnikov. Existence and weak-type inequalities for Cauchy integrals of general measures on rectifiable curves and sets . Proc. Amer. Math. Soc. 120 (1994) 143-149. MR 1160305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Yibiao Pan. Weak $(1,1)$ estimate for oscillatory singular integrals with real-analytic phases . Proc. Amer. Math. Soc. 120 (1994) 789-802. MR 1169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Y. S. Han and E. T. Sawyer. Littlewood-Paley theory on spaces of homogeneous type and the classical function spaces. Memoirs of the AMS 110 (1994) MR 1214968.
Book volume table of contents   


Results: 121 to 150 of 238 found      Go to page: < 2 3 4 5 6 7 8